Joint papers of Hyttinen and Shelah

HShT:428
Hyttinen+Shelah+Tuuri, Remarks on Strong Nonstructure Theorems -- Notre Dame J Formal Logic 34 (1993) 157-168
HySh:474 2000-10-25 [pdf] [ps] [abstract] [arXiv:math.LO/0406587]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories, Part A -- J Symbolic Logic 59 (1994) 984-996
HySh:529 1995-02-02 [pdf] [ps] [abstract] [arXiv:math.LO/9202205]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories. Part B -- J Symbolic Logic 60 (1995) 1260-1272
HySh:602 1997-09-15 [pdf] [ps] [abstract] [arXiv:math.LO/9709229]
Hyttinen+Shelah, Constructing strongly equivalent nonisomorphic models for unsuperstable theories, Part C -- J Symbolic Logic 64 (1999) 634-642
HySh:629 1998-11-24 [pdf] [ps] [abstract] [arXiv:math.LO/9911229]
Hyttinen+Shelah, Strong splitting in stable homogeneous models -- Annals Pure and Applied Logic 103 (2000) 201-228
HySh:632 1997-02-11 [pdf] [ps] [abstract] [arXiv:math.LO/9702228]
Hyttinen+Shelah, On the Number of Elementary Submodels of an Unsuperstable Homogeneous Structure -- Math Logic Quarterly 44 (1998) 354-358
HySh:676 2000-04-13 [pdf] [ps] [abstract] [arXiv:math.LO/9804157]
Hyttinen+Shelah, Main gap for locally saturated elementary submodels of a homogeneous structure -- J Symbolic Logic 66 (2001, no.3) 1286-1302
HySh:756 2001-05-30 [pdf] [ps] [abstract] [arXiv:math.LO/0102044]
Hyttinen+Shelah, Forcing a Boolean Algebra with predesigned automorphism group -- Proc American Math Soc 130 (2002) 2837-2843
HHSh:770 2002-08-08 [pdf] [ps] [abstract] [arXiv:math.LO/0112288]
Hellsten+Hyttinen+Shelah, Potential isomorphism and semi--proper trees -- Fundamenta Math 175 (2002) 127-142
HShV:776 2001-07-30 [pdf] [ps] [abstract] [arXiv:math.LO/0212234]
Hyttinen+Shelah+Vaananen, More on the Ehrenfeucht-Fra{\"\i}ss\'e game of length $\omega_1$ -- Fundamenta Math 175 (2002) 79-96
HLSh:821 2003-09-04 [pdf] [ps] [abstract] [arXiv:math.LO/0406481]
Hyttinen+Lessmann+Shelah, Interpreting groups and fields in some nonelementary classes -- J Math Logic 5 (2005) 1-47


Back to theList of coauthors
Back to Shelah's Archive